# SDR 9809759993

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Blown
- Location: Lt Acm
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AT 33,000 FEET EN ROUTE.  CABIN PRESSURE WARNING LIGHT ILLUMINATED AND CABIN ALTITUDE REACHED APPROXIMATELY 11,000 FEET.  CREW ACCOMPLISHED EMERGENCY DESCENT AND FLIGHT WAS CONTINUED TO DESTINATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT AIR CYCLE MACHINE DUCT BLOWN OFF.  REPLACED DUCT AND TIGHTENED ALL CLAMPS.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
